so i had my mirena iud for a little over a year and was having weird side effects..so about 2 months ago i had it removed and had paragard iud put in on the same day..i had a little bleeding a few days after but i dont think it was a period. and about a month ago i had a little bleeding i figured it was me finally gettin my period back from not having one due to the mirena....but now i have been very lightheaded, headaches, very fatigued and very nuasous for a couple off weeks now, i have been light headed a little longer than that... but being sick to my stomach all day long and it comes in like waves... has anyone ever gotten pregnant after switchhing their iuds out? this would be my second child..wondering if im expierencing pregancy symptoms a little earlier than the last time...if i am pregant that is...? thank you. :)
Welcome to MDC! it's possible (though I believe the odds are small) of getting pregnant even with an IUD. Have you reached out to the care provider who inserted the IUD? Whether or not your pregnant, I hope you can get some support with symptoms you are having.
Sending good wishes your way.
|Fertility , Family Planning|
|50 members and 11,112 guests|
|1babysmom , AllTomorrowsParties , Augustapricot , averysmomma05 , aylasebmom , bananabee , Bow , captain optimism , Chaika , Daffodil , dangerbunny , eliNora , hillymum , Hkidman , ibejimother , ismewilde , japonica , Letitia , lilmissgiggles , LiLStar , Linda on the move , MeepyCat , Milk8shake , moominmamma , MountainMamaGC , mummabear13 , MylittleTiger , neemoomommy , oaksie68 , oceansolitude , philomom , rubelin , SandiMae , sarafl , SchoolmarmDE , Serenity Now , shanna-cat , shantimama , Springshowers , ssun5 , tournesol , Wolfcat , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|